Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Matematika. Mekhanika. Fizika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, Issue 7, Pages 11–16 (Mi vyurm117)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

The analysis of the stress strain state of a heterogeneous plastic stripe

V. L. Dil'man, A. I. Nosacheva

South Ural State University

Abstract: The stress strain state of a cross-section plastic layer in a stretched stripe at flat deformation is studied on the basis of the use of different section hypotheses. Obvious analytic expressions for calculation of a stress state in a plastic layer are received. The comparative analysis of influence of different hypotheses on the results is carried out.

Keywords: plastic layer, flat deformation, heterogeneous joint, stress state, hypotheses of sections.

Full text: PDF file (218 kB)
References: PDF file   HTML file
UDC: 517.958:539.4
Received: 21.05.2012

Citation: V. L. Dil'man, A. I. Nosacheva, “The analysis of the stress strain state of a heterogeneous plastic stripe”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 7, 11–16

Citation in format AMSBIB
\Bibitem{DilNos12}
\by V.~L.~Dil'man, A.~I.~Nosacheva
\paper The analysis of the stress strain state of a heterogeneous plastic stripe
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2012
\issue 7
\pages 11--16
\mathnet{http://mi.mathnet.ru/vyurm117}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm117
  • http://mi.mathnet.ru/eng/vyurm/y2012/i7/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Dilman, A. N. Diyab, “Napryazhennoe sostoyanie polosy s prosloikoi pri znachitelnoi mekhanicheskoi neodnorodnosti”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015), 11–19  mathnet  crossref  elib
  • Number of views:
    This page:50
    Full text:28
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021